return

Celebratio Mathematica

Eliakim Hastings Moore

Analysis  ·  U Chicago

Bibliography

[1]E. H. Moore: “Ex­ten­sions of cer­tain the­or­ems of Clif­ford and Cay­ley in the geo­metry of \( n \) di­men­sions,” Trans. Conn. Acad. Arts Sci. 7 (1885), pp. 1–​18.

[2]E. H. Moore: Ex­ten­sions of cer­tain the­or­ems of Clif­ford and Cay­ley in the geo­metry of \( n \) di­men­sions. Ph.D. thesis, Yale Uni­versity, 1885. Ad­vised by H. A. New­ton. MR 2936718 phdthesis

[3]E. H. Moore, Jr. and C. N. Little, Jr.: “Note on space di­vi­sions,” Am. J. Math. 8 : 2 (February 1886), pp. 127–​131. MR 1505415 JFM 18.​0576.​01 article

[4]E. H. Moore, Jr.: “Al­geb­ra­ic sur­faces of which every plane-sec­tion is uni­curs­al in the light of \( n \)-di­men­sion­al geo­metry,” Am. J. Math. 10 : 1 (October 1887), pp. 17–​28. MR 1505461 JFM 19.​0787.​02 article

[5]E. H. Moore, Jr.: “A prob­lem sug­ges­ted in the geo­metry of nets of curves and ap­plied to the the­ory of six points hav­ing mul­tiply per­spect­ive re­la­tions,” Am. J. Math. 10 : 3 (1888), pp. 243–​257. MR 1505481 JFM 20.​0609.​01 article

[6]E. H. Moore: “Note con­cern­ing a fun­da­ment­al the­or­em of el­lipt­ic func­tions, as treated in Hal­phen’s Traité, Vol. I, pages 39–41,” Red. Circ. Mat. Palermo 4 (1890), pp. 186–​194. JFM 22.​0448.​01 article

[7]E. H. Moore: “Con­cern­ing a con­gru­ence group of or­der 360 con­tained in the group of lin­ear frac­tion­al sub­sti­tu­tions,” Proc. Am. As­soc. Adv. Sci. 41 (1892), pp. 62.

[8]E. H. Moore: “Con­cern­ing triple sys­tems,” Math. Ann. 43 : 2–​3 (1893), pp. 271–​285. MR 1510812 JFM 25.​0198.​02 article

[9]E. H. Moore: “Ab­stract for ‘A doubly-in­fin­ite sys­tem of simple groups’,” New York M. S. Bull. III 3 : 3 (1893), pp. 73–​78. Ab­stract only; pub­lished in Chica­go Con­gress, Math­em­at­ic­al pa­pers (1896), pp. 208–242. MR 1557275 JFM 25.​0198.​01 article

[10]E. H. Moore: “The group of holoedric trans­form­a­tion in­to it­self of a giv­en group,” Bull. Am. Math. Soc. 1 : 3 (1894), pp. 61–​66. MR 1557292 JFM 25.​0198.​03 article

[11]E. H. Moore: “Con­cern­ing the defin­i­tion by a sys­tem of func­tion­al prop­er­ties of the func­tion \( f(z)=(\sin\pi z)/\pi \),” Ann. of Math. 9 : 1–​6 (1894–1895), pp. 43–​49. MR 1502180 JFM 26.​0470.​04 article

[12]E. H. Moore: “Con­cern­ing triple sys­tems,” Red. Circ. Mat. Palermo 9 : 1 (1895), pp. 86. JFM 26.​0181.​05 article

[13]E. H. Moore: “On a the­or­em con­cern­ing \( p \)-rowed char­ac­ter­ist­ics with de­nom­in­at­or 2,” Bull. Am. Math. Soc. 1 : 10 (1895), pp. 252–​255. MR 1557392 JFM 26.​0516.​02 article

[14]E. H. Moore: “A note on mean val­ues,” Am. Math. Mon. 2 : 11 (1895), pp. 303–​304. MR 1513931 article

[15]E. H. Moore: “Con­cern­ing Jordan’s lin­ear groups,” Bull. Am. Math. Soc. 2 : 2 (1895), pp. 33–​43. MR 1557406 JFM 26.​0173.​02 article

[16]E. H. Moore: “Tac­tic­al memor­anda I–III (con­tin­ued),” Am. J. Math. 18 : 4 (1896), pp. 291–​303. MR 1505717 article

[17]E. H. Moore: “Tac­tic­al memor­anda I–III,” Am. J. Math. 18 : 3 (1896), pp. 264–​290. MR 1505714 JFM 27.​0472.​02 article

[18]E. H. Moore: “A doubly-in­fin­ite sys­tem of simple groups,” pp. 208–​242 in Math­em­at­ic­al pa­pers read at the in­ter­na­tion­al math­em­at­ic­al con­gress held in con­nec­tion with the world’s Columbi­an ex­pos­i­tion (Chica­go, 1893). Edi­ted by E. H. Moore, O. Bolza, H. Masch­ke, and H. S. White. Mac­mil­lan and Co. (New York), 1896. JFM 28.​0147.​01 incollection

[19]E. H. Moore: “Con­cern­ing tran­scend­ent­ally tran­scend­ent­al func­tions,” Math. Ann. 48 : 1–​2 (1896), pp. 49–​74. MR 1510923 JFM 27.​0307.​01 article

[20]E. H. Moore: “A two-fold gen­er­al­iz­a­tion of Fer­mat’s the­or­em,” Bull. Am. Math. Soc. 2 : 7 (1896), pp. 189–​199. MR 1557441 JFM 27.​0139.​05 article

[21]Math­em­at­ic­al pa­pers read at the in­ter­na­tion­al math­em­at­ic­al con­gress held in con­nec­tion with the world’s Columbi­an ex­pos­i­tion, Chica­go, 1893. Edi­ted by E. H. Moore, O. Bolza, H. Masch­ke, and H. S. White. Mac­mil­lan, 1896. JFM 27.​0027.​04 book

[22]E. H. Moore and E. C. Ack­er­mann: “On an in­ter­est­ing sys­tem of quad­rat­ic equa­tions,” Am. Math. Mon. 3 : 2 (1896), pp. 38–​41. MR 1514009 article

[23]E. H. Moore: “Con­cern­ing the ab­stract groups of or­der \( k! \) and \( (1/2)k! \) holo­hedric­ally iso­morph­ic with the sym­met­ric and the al­tern­at­ing sub­sti­tu­tion-groups on \( k \) let­ters,” Proc. Lon. Math. Soc. S1-28 : 1 (1897), pp. 357–​366. MR 1576641 JFM 28.​0121.​03 article

[24]E. H. Moore: “The de­com­pos­i­tion of mod­u­lar sys­tems of rank \( n \) in \( n \) vari­ables,” Bull. Am. Math. Soc. 3 : 10 (1897), pp. 372–​380. MR 1557534 JFM 28.​0087.​03 article

[25]E. H. Moore: “Con­cern­ing reg­u­lar triple sys­tems,” Bull. Am. Math. Soc. 4 : 1 (1897), pp. 11–​16. MR 1557545 JFM 28.​0127.​02 article

[26]E. H. Moore: “Con­cern­ing Abeli­an-reg­u­lar trans­it­ive triple sys­tems,” Math. Ann. 50 : 2–​3 (1898), pp. 225–​240. MR 1510993 JFM 29.​0120.​01 article

[27]E. H. Moore: “An uni­ver­sal in­vari­ant for fi­nite groups of lin­ear sub­sti­tu­tions: with ap­plic­a­tion in the the­ory of the ca­non­ic­al form of a lin­ear sub­sti­tu­tion of fi­nite peri­od,” Math. Ann. 50 : 2–​3 (1898), pp. 213–​219. MR 1510991 JFM 29.​0114.​04 article

[28]E. H. Moore: “Ab­stract for ‘A two-para­met­er class of solv­able quintics, in which the ra­tion­al re­la­tions amongst the roots, by threes, do not con­tain the para­met­ers’,” Bull. Am. Math. Soc. 4 (1898), pp. 364. Un­pub­lished ad­dress.

[29]E. H. Moore: “Con­cern­ing the gen­er­al equa­tions of the sev­enth and eighth de­grees,” Math. Ann. 51 : 3 (1898), pp. 417–​444. MR 1511033 JFM 29.​0080.​01 article

[30]L. E. Dick­son: “The struc­ture of cer­tain lin­ear groups with quad­rat­ic in­vari­ants,” Proc. Lon­don Math. Soc. 30 : 1 (1899), pp. 70–​98. MR 1575479 JFM 30.​0137.​02 article

[31]E. H. Moore: “Ab­stract for ‘On the sub­groups of abeli­an groups’,” Bull. Am. Math. Soc. 5 (1899), pp. 382–​383. Un­pub­lished ad­dress.

[32]E. H. Moore: “A fun­da­ment­al re­mark con­cern­ing de­term­in­antal nota­tions with the eval­u­ation of an im­port­ant de­term­in­ant of spe­cial form,” Ann. of Math. (2) 1 : 1–​4 (1899–1900), pp. 177–​188. MR 1502269 JFM 31.​0155.​01 article

[33]E. H. Moore: “Con­cern­ing Klein’s group of \( (n+1)! \) \( n \)-ary col­lin­eations,” Am. J. Math. 22 : 4 (1900), pp. 336–​342. MR 1507869 JFM 31.​0146.​02 article

[34]E. H. Moore: “On cer­tain crinkly curves,” Trans. Am. Math. Soc. 1 : 1 (1900), pp. 72–​90. MR 1500526 JFM 31.​0564.​03 article

[35]W. H. Malt­bie: “The un­der­gradu­ate cur­riculum,” Bull. Am. Math. Soc. 7 (1900), pp. 14–​24. Re­port of a dis­cus­sion at the sev­enth sum­mer meet­ing of the Amer­ic­an Math­em­at­ic­al So­ci­ety, in­volving con­tri­bu­tions from Profs. Moore, Hark­ness, Os­good, Mor­ley and Young.

[36]E. H. Moore: “Ab­stract for ‘On the gen­er­a­tion­al de­term­in­a­tion of ab­stract groups’,” Bull. Am. Math. Soc. 6 (1900), pp. 379–​380. Un­pub­lished ad­dress.

[37]E. H. Moore: “Er­rata: ‘On cer­tain crinkly curves’,” Trans. Am. Math. Soc. 1 : 4 (1900), pp. 507. MR 1500428 article

[38]E. H. Moore: “A simple proof of the fun­da­ment­al Cauchy–Goursat the­or­em,” Trans. Am. Math. Soc. 1 : 4 (1900), pp. 499–​506. MR 1500551 JFM 31.​0398.​02 article

[39]E. H. Moore: “The cross-ra­tio group of \( n! \) Cre­mona trans­form­a­tions of or­der \( n-3 \) in flat space of \( n-3 \) di­men­sions,” Am. J. Math. 22 : 3 (1900), pp. 279–​291. MR 1505837 JFM 31.​0655.​01 article

[40]E. H. Moore: “Con­cern­ing du Bois-Rey­mond’s two re­l­at­ive in­teg­rabil­ity the­or­ems,” Ann. of Math. (2) 2 : 1–​4 (1900–1901), pp. 153–​158. MR 1503491 JFM 32.​0392.​02 article

[41]E. H. Moore: “Er­rata: ‘A simple proof of the fun­da­ment­al Cauchy–Goursat the­or­em’,” Trans. Am. Math. Soc. 2 : 4 (1901), pp. 486. MR 1500440 article

[42]E. H. Moore: “Ab­stract for ‘On double lim­its’,” Bull. Am. Math. Soc. 7 (1901), pp. 257. Un­pub­lished ad­dress.

[43]E. H. Moore: “Ab­stract for ‘Con­cern­ing the second mean value the­or­em of the in­teg­ral cal­cu­lus’,” Bull. Am. Math. Soc. 8 (1901), pp. 19–​20. Un­pub­lished ad­dress.

[44]E. H. Moore: “Ab­stract for ‘On the uni­form­ity of con­tinu­ity’,” Bull. Am. Math. Soc. 7 (1901), pp. 245. Un­pub­lished ad­dress.

[45]E. H. Moore: “Con­cern­ing Har­nack’s the­ory of im­prop­er def­in­ite in­teg­rals,” Trans. Am. Math. Soc. 2 : 3 (1901), pp. 296–​330. MR 1500570 JFM 32.​0299.​02 article

[46]E. H. Moore: “Er­rata: ‘Con­cern­ing Har­nack’s the­ory of im­prop­er def­in­ite in­teg­rals’,” Trans. Am. Math. Soc. 2 : 4 (1901), pp. 487. MR 1500446 article

[47]E. H. Moore: “On the the­ory of im­prop­er def­in­ite in­teg­rals,” Trans. Am. Math. Soc. 2 : 4 (1901), pp. 459–​475. MR 1500580 JFM 32.​0300.​01 article

[48]E. H. Moore: “On the pro­ject­ive ax­ioms of geo­metry,” Trans. Am. Math. Soc. 3 : 1 (1902), pp. 142–​158. MR 1500592 JFM 33.​0487.​01 article

[49]E. H. Moore: “A defin­i­tion of ab­stract groups,” Trans. Am. Math. Soc. 3 : 4 (1902), pp. 485–​492. MR 1500616 JFM 33.​0142.​01 article

[50]E. H. Moore: “Er­rata: ‘On the pro­ject­ive ax­ioms of geo­metry’,” Trans. Am. Math. Soc. 3 : 4 (1902), pp. 501. MR 1500457 article

[51]E. H. Moore: “‘The between­ness as­sump­tions’,” Am. Math. Mon. 9 : 6–​7 (1902), pp. 152–​153. MR 1515615 JFM 33.​0488.​03 article

[52]E. H. Moore: “Ab­stract for ‘On Hil­bert’s plane ar­guesian geo­metry’,” Bull. Am. Math. Soc. 8 (1902), pp. 202. Un­pub­lished ad­dress.

[53]E. H. Moore: “On the found­a­tions of math­em­at­ics. Pres­id­en­tial ad­dress de­livered be­fore the Amer­ic­an Math­em­at­ic­al So­ci­ety at its ninth an­nu­al meet­ing, Decem­ber 19, 1902,” Bull. Am. Math. Soc. 9 : 8 (1903), pp. 402–​424. MR 1558011 JFM 34.​0068.​03 article

[54]E. H. Moore: “The sub­groups of the gen­er­al­ized fi­nite mod­u­lar group,” pp. 141–​190 in The decen­ni­al pub­lic­a­tions of the Uni­versity of Chica­go. Uni­versity of Chica­go Press, 1903. JFM 34.​0172.​02 incollection

[55]E. H. Moore: “On the found­a­tions of math­em­at­ics. Pres­id­en­tial ad­dress de­livered be­fore the Amer­ic­an Math­em­at­ic­al So­ci­ety at its ninth an­nu­al meet­ing, Decem­ber 19, 1902,” Sci­ence 17 : 428 (March 1903), pp. 401–​416.

[56]E. H. Moore: “Er­rata: ‘A defin­i­tion of ab­stract groups’,” Trans. Am. Math. Soc. 5 : 4 (1904), pp. 549. MR 1500460 article

[57]E. H. Moore: “On doubly in­fin­ite sys­tems of dir­ectly sim­il­ar con­vex arches with com­mon base line,” Bull. Am. Math. Soc. 10 : 7 (1904), pp. 337–​341. MR 1558119 JFM 35.​0730.​04 article

[58]E. H. Moore: “On a defin­i­tion of ab­stract groups,” Trans. Am. Math. Soc. 6 : 2 (1905), pp. 179–​180. MR 1500704 JFM 36.​0193.​01 article

[59]E. H. Moore: “The cross-sec­tion pa­per as a math­em­at­ic­al in­stru­ment,” Sch. Rev. 14 : 5 (May 1906), pp. 317–​338.

[60]E. H. Moore: “The cross-sec­tion pa­per as a math­em­at­ic­al in­stru­ment,” Sch. Sci. Math. 6 : 6 (1906), pp. 429–​450.

[61]E. H. Moore: “Ab­stract for ‘On the the­ory of sys­tems of in­teg­ral equa­tions of the second kind’,” Bull. Am. Math. Soc. 12 (1906), pp. 280. Un­pub­lished ad­dress.

[62]E. H. Moore: “The de­com­pos­i­tion of mod­u­lar sys­tems con­nec­ted with the doubly gen­er­al­ized Fer­mat the­or­em,” Bull. Am. Math. Soc. 13 : 6 (1907), pp. 280–​288. MR 1558462 JFM 38.​0238.​02 article

[63]E. H. Moore: “Note on Four­i­er’s con­stants,” Bull. Am. Math. Soc. 13 : 5 (1907), pp. 232–​234. MR 1558448 JFM 38.​0307.​01 article

[64]E. H. Moore: “Ab­stract for ‘Ho­mo­gen­eous dis­tributive func­tion­al op­er­a­tions of de­gree \( n \),” Bull. Am. Math. Soc. 13 (1907), pp. 217–​219. Un­pub­lished ad­dress.

[65]E. H. Moore: “On a form of gen­er­al ana­lys­is with ap­plic­a­tion to lin­ear dif­fer­en­tial and in­teg­ral equa­tions,” pp. 98–​114 in Atti del IV Con­gresso In­ternazionale dei Matem­atici (Rome, 6–11 April 1908), vol. 2. Edi­ted by G. Castel­nuovo. 1909. JFM 40.​0396.​01 incollection

[66]E. H. Moore: “Ab­stract for ‘The role of pos­tu­la­tion­al meth­ods in math­em­at­ics’,” Bull. Am. Math. Soc. 16 (1909), pp. 41. Un­pub­lished ad­dress giv­en at Clark Uni­versity, 20th an­niversary.

[67]E. H. Moore: “In­tro­duc­tion to a form of gen­er­al ana­lys­is,” pp. 1–​150 in E. H. Moore, E. J. Wil­czyn­ski, and M. Ma­son: The New Haven Math­em­at­ic­al Col­loqui­um (New Haven, CT, 5–8 Septem­ber 1906). Yale Uni­versity Press (New Haven, CT), 1910. JFM 41.​0376.​01 incollection

[68]E. H. Moore: “The­or­ems in gen­er­al ana­lys­is,” pp. 387–​388 in 79th Meet­ing of the Brit­ish As­so­ci­ation for the Ad­vance­ment of Sci­ence (Win­nipeg, MB, 25 Au­gust–1 Septem­ber 1909). Brit­ish As­so­ci­ation (Lon­don), 1910. JFM 41.​0494.​02 incollection

[69]E. H. Moore: “A gen­er­al­iz­a­tion of the game called Nim,” Ann. of Math. (2) 11 : 3 (1910), pp. 93–​94. MR 1502397 JFM 41.​0263.​02 article

[70]E. H. Moore: “Ab­stract for ‘Mul­ti­plic­at­ive in­ter­re­la­tions of cer­tain classes of se­quences of pos­it­ive terms’,” Bull. Am. Math. Soc. 18 : 9 (1912), pp. 444–​445. Un­pub­lished ad­dress. JFM 43.​0334.​01 article

[71]E. H. Moore: “On the found­a­tions of the the­ory of lin­ear in­teg­ral equa­tions,” Bull. Am. Math. Soc. 18 : 7 (1912), pp. 334–​362. MR 1559219 JFM 43.​0424.​02 article

[72]E. H. Moore: “Ab­stract for ‘On nowhere neg­at­ive ker­nels’,” Bull. Am. Math. Soc. 19 : 6 (1913), pp. 287–​288. Un­pub­lished ad­dress. JFM 44.​0420.​08 article

[73]E. H. Moore: “Ab­stract for ‘On a class of con­tinu­ous func­tion­al op­er­a­tions as­so­ci­ated with the class of con­tinu­ous func­tions on a fi­nite lin­ear in­ter­val’,” Bull. Am. Math. Soc. 20 : 2 (1913), pp. 70–​71. Un­pub­lished ad­dress. JFM 44.​0420.​09 article

[74]E. H. Moore: “Ab­stract for ‘On the geo­metry of lin­ear ho­mo­gen­eous trans­form­a­tions of \( m \) vari­ables’,” Bull. Am. Math. Soc. 19 : 9 (1913), pp. 457–​458. Un­pub­lished ad­dress. JFM 44.​0755.​04 article

[75]E. H. Moore: “A mode of com­pos­i­tion of pos­it­ive quad­rat­ic forms,” pp. 413 in 82nd Meet­ing of the Brit­ish As­so­ci­ation for the Ad­vance­ment of Sci­ence (Dun­dee, Scot­land, Septem­ber 1912). Brit­ish As­so­ci­ation (Lon­don), 1913. JFM 44.​0248.​11 incollection

[76]E. H. Moore: “On the fun­da­ment­al func­tion­al op­er­a­tion of a gen­er­al the­ory of lin­ear in­teg­ral equa­tions,” pp. 230–​255 in Pro­ceed­ings of the fifth In­ter­na­tion­al Math­em­at­ics Con­fer­ence (Cam­bridge, UK, 22–28 Au­gust 1912), vol. 1. Edi­ted by E. W. Hob­son and A. E. H. Love. 1913. JFM 44.​0405.​03 incollection

[77]E. H. Moore: “Defin­i­tion of lim­it in gen­er­al in­teg­ral ana­lys­is,” Proc. Natl. Acad. Sci. USA 1 : 12 (December 1915), pp. 628–​632. JFM 45.​0426.​03 article

[78]E. H. Moore: “Ab­stract for ‘Re­port on in­teg­ral equa­tions in gen­er­al ana­lys­is’,” Bull. Am. Math. Soc. 21 (1915), pp. 430. Un­pub­lished ad­dress by chair­man of AMS Chica­go Sec­tion.

[79]E. H. Moore: “Ab­stract for ‘On prop­erly pos­it­ive Her­mitian matrices’,” Bull. Am. Math. Soc. 23 : 2 (1916), pp. 66–​67. Un­pub­lished ad­dress. JFM 46.​0165.​03 article

[80]E. H. Moore: “Ab­stract for ‘On a defin­i­tion of the concept: lim­it of a func­tion’,” Bull. Am. Math. Soc. 22 : 9 (1916), pp. 439–​440. Un­pub­lished ad­dress. JFM 46.​0364.​03 article

[81]E. H. Moore: “Ab­stract for ‘On the re­cip­roc­al of the gen­er­al al­geb­ra­ic mat­rix’,” Bull. Am. Math. Soc. 26 (1920), pp. 394–​395. Un­pub­lished ad­dress.

[82]E. H. Moore and H. L. Smith: “A gen­er­al the­ory of lim­its,” Am. J. Math. 44 : 2 (1922), pp. 102–​121. MR 1506463 JFM 48.​1254.​01 article

[83]E. H. Moore: “On power series in gen­er­al ana­lys­is,” Math. Ann. 86 : 1–​2 (1922), pp. 30–​39. MR 1512076 JFM 48.​0488.​02 article

[84]E. H. Moore: “Ab­stract for ‘On the de­term­in­ant of an Her­mitian mat­rix of qua­ternion­ic ele­ments’,” Bull. Am. Math. Soc. 28 : 4 (1922), pp. 161. Art­icle un­pub­lished. JFM 48.​0128.​07 article

[85]E. H. Moore: “Ab­stract for ‘On the de­term­in­ant of an Her­mitian mat­rix with qua­ternion­ic ele­ments: Defin­i­tion and ele­ment­ary prop­er­ties with ap­plic­a­tions’,” Bull. Am. Math. Soc. 28 : 6 (1922), pp. 296. Art­icle un­pub­lished. JFM 48.​1150.​08 article

[86]E. H. Moore: “Ab­stract for ‘What is a num­ber sys­tem?’,” Bull. Am. Math. Soc. 29 (1923), pp. 91. Un­pub­lished re­tir­ing pres­id­ent’s ad­dress to Amer­ic­an As­so­ci­ation for the Ad­vance­ment of Sci­ence, Cam­bridge, MA, Decem­ber 1922.

[87]E. H. Moore: “Ab­stract for ‘In­tro­duc­tion to a the­ory of gen­er­al­ized Hellinger in­teg­rals’,” Bull. Am. Math. Soc. 32 (1926), pp. 224. Un­pub­lished ad­dress.

[88]L. E. Dick­son: “Eliakim Hast­ings Moore,” Sci­ence 77 : 1986 (January 1933), pp. 79–​80. JFM 59.​0854.​08 article

[89]E. H. Moore: Gen­er­al ana­lys­is, part 1. Edi­ted by R. W. Barn­ard. Mem­oirs of the Amer­ic­an Philo­soph­ic­al So­ci­ety 1. Amer­ic­an Philo­soph­ic­al So­ci­ety (Phil­adelphia), 1935. JFM 61.​0433.​06 Zbl 0013.​11605 book

[90] G. A. Bliss and L. E. Dick­son: “Eliakim Hast­ings Moore: 1862–1932,” Bio­graph­ic­al Mem­oirs of the Na­tion­al Academy of Sci­ences 17 (1937), pp. 83–​102. article

[91]E. H. Moore: Gen­er­al ana­lys­is, part 2: The fun­da­ment­al no­tions of gen­er­al ana­lys­is. Edi­ted by R. W. Barn­ard. Mem­oirs of the Amer­ic­an Philo­soph­ic­al So­ci­ety 1. Amer­ic­an Philo­soph­ic­al So­ci­ety (Phil­adelphia), 1939. JFM 65.​0497.​05 Zbl 0020.​36601 book

[92]E. H. Moore: “Classes of se­quences of pos­it­ive num­bers,” Bull. Am. Math. Soc. 52 (1946), pp. 192–​219. Pre­pared for pub­lic­a­tion by H. H. Gold­stine and T. H. Hildebrandt. MR 0015515 Zbl 0060.​15403 article